Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Asymptotic Properties of The spectra of a Strongly Regular Graph
Publication

Asymptotic Properties of The spectra of a Strongly Regular Graph

Title
Asymptotic Properties of The spectra of a Strongly Regular Graph
Type
Article in International Conference Proceedings Book
Year
2019-01-14
Authors
Luís Vieira
(Author)
FEUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page Without ORCID
Indexing
INSPEC
Scientific classification
CORDIS: Physical sciences > Mathematics
FOS: Natural sciences > Mathematics
Other information
Abstract (EN): Let G be a strongly regular graph with three distinct eigenvalues and A his matrix of adjacency. In this work we associate a three dimensional real Euclidean Jordan algebra V with rank three to A and next we consider a Jordan frame B of idempotents of V. Next we analyse the spectra of a particular convergent Hadamard series of A2 and establish asymptotic inequalities over the spectra and the parameters of G.
Language: English
Type (Professor's evaluation): Scientific
Notes: Part of the Lecture Notes in Electrical Engineering book series (LNEE, volume 505)
No. of pages: 5
Documents
We could not find any documents associated to the publication.
Related Publications
Recommend this page Top
Copyright 1996-2022 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2022-08-15 13:33:58 | Reports Portal